Letters in Mathematical Physics

, Volume 91, Issue 2, pp 167–197

Liouville Correlation Functions from Four-Dimensional Gauge Theories


DOI: 10.1007/s11005-010-0369-5

Cite this article as:
Alday, L.F., Gaiotto, D. & Tachikawa, Y. Lett Math Phys (2010) 91: 167. doi:10.1007/s11005-010-0369-5


We conjecture an expression for the Liouville theory conformal blocks and correlation functions on a Riemann surface of genus g and n punctures as the Nekrasov partition function of a certain class of \({\mathcal{N}=2}\) SCFTs recently defined by one of the authors. We conduct extensive tests of the conjecture at genus 0, 1.

Mathematics Subject Classification (2000)

81T40 81T60 


conformal field theory gauge theory 

Copyright information

© Springer 2010

Authors and Affiliations

  • Luis F. Alday
    • 1
  • Davide Gaiotto
    • 1
  • Yuji Tachikawa
    • 1
  1. 1.School of Natural SciencesInstitute for Advanced StudyPrincetonUSA

Personalised recommendations